\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation

Abstract Related Papers Cited by
  • We consider the Cauchy problem for a parabolic partial differential equation with a power nonlinearity. It was shown in our previous paper that in some parameter range, the problem has a solution with a moving singularity that becomes anomalous in finite time. Our concern is a blow-up solution with a moving singularity. In this paper, we show that there exists a solution with a moving singularity such that it blows up at space infinity.
    Mathematics Subject Classification: Primary: 35K58; Secondary: 35B33, 35B44.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    C.-C. Chen and C.-S. Lin, Existence of positive weak solutions with a prescribed singular set of semilinear elliptic equations, J. Geometric Analysis, 9 (1999), 221-246.

    [2]

    H. Fujita, On the blowing up of solutions of the Cauchy problem for $u_t=\Delta u+u^{1+\alpha}$, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 16 (1966), 105-113.

    [3]

    Y. Giga and N. Umeda, Blow-up directions at space infinity for solutions of semilinear heat equations, Bol. Soc. Parana. Mat., 23 (2005), 9-28.doi: 10.5269/bspm.v23i1-2.7450.

    [4]

    Y. Giga and N. Umeda, On blow-up at space infinity for semilinear heat equations, J. Math. Anal. Appl., 316 (2006), 538-555.doi: 10.1016/j.jmaa.2005.05.007.

    [5]

    A. A. Lacey, The form of blow-up for nonlinear parabolic equations, Proc. Roy. Soc. Edinburgh Sect. A, 98 (1984), 183-202.

    [6]

    O. A. Ladyž zenskaja, V. A. Solonnikov and N. M. Ural'ceva, "Linear and Quasi-linear Equations of Parabolic Type," Amer. Math. Soc., Trans. Math. Monographs 23, Providence, 1968.

    [7]

    N. Mizoguchi and E. Yanagida, Life span of solutions for a semilinear parabolic problem with small diffusion, J. Math. Anal. Appl., 261 (2001), 350-368.doi: 10.1006/jmaa.2001.7530.

    [8]

    P. Quittner and Ph. Souplet, "Superlinear Parabolic Problems. Blow-up, Global Existence and Steady States," Birkhäuser Advanced Texts, Birkhäuser, Basel, 2007.

    [9]

    S. Sato and E. Yanagida, Solutions with Moving Singularities for a Semilinear Parabolic Equation, J. Differential Equations, 246 (2009), 724-748.doi: 10.1016/j.jde.2008.09.004.

    [10]

    S. Sato and E. Yanagida, Forward self-similar solution with a moving singularity for a semilinear parabolic equation, Discrete and Continuous Dynamical Systems-Series A, 26 (2010), 313-331.doi: 10.3934/dcds.2010.26.313.

    [11]

    S. Sato and E. YanagidaAppearance of anomalous singularities in a semilinear parabolic equation, preprint.

    [12]

    Y. Seki, On directional blow-up for quasilinear parabolic equations with fast diffusion, J. Math. Anal. Appl., 338 (2008), 572-587.doi: 10.1016/j.jmaa.2007.05.033.

    [13]

    Y. Seki, R. Suzuki and N. Umeda, Blow-up directions for quasilinear parabolic equations, Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 379-405.doi: 10.1017/S0308210506000801.

    [14]

    M. Shimojō, The global profile of blow-up at space infinity in semilinear heat equations, J. Math. Kyoto Univ., 48 (2008), 339-361.

    [15]

    L. Véron, "Singularities of Solutions of Second Order Quasilinear Equations," Pitman Research Notes in Mathematics Series, 353, Longman, Harlow, 1996.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(73) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return